# SDR DALA1157200942

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 58,893 hours, 44,514 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN CABIN ORIGINATING APPROXIMATELY MID-CABIN FROM OVERHEAD.  MAINTENANCE FOUND CEILING SIDE WALL BALLAST AT ROW 21 DE BURNT.  REMOVED AND REPLACED BALLAST PER MAINTENANCE MANUAL.  PERFORMED OPERATION 5088.  CHECKS OKAY.
